• neuropathy
  • Chemotherapy-induced peripheral neuropathy (CIPN) is a progressive, enduring, and often irreversible condition featuring pain, numbness, tingling and sensitivity to cold in the hands and feet (sometimes progressing to the arms and legs) that afflicts between 30% and 40% of patients undergoing chemotherapy. (wikipedia.org)
  • Whether CIPN arises, and to what degree, is determined by the choice of drug, duration of use, the total amount consumed and whether the patient already has peripheral neuropathy. (wikipedia.org)
  • Chemotherapy-Induced Peripheral Neuropathy (CIPN) is a dose-limiting side effect of several antineoplastic drugs which significantly reduces patients' quality of life. (mdpi.com)
  • Nicolini G, Monfrini M, Scuteri A. Axonal Transport Impairment in Chemotherapy-Induced Peripheral Neuropathy. (mdpi.com)
  • blood
  • For patients suffering from neurofibrosarcomas in an extremity, if the tumor is vascularized (has its own blood supply) and has many nerves going through it and/or around it, amputation of the extremity may be necessary. (wikipedia.org)